# SDR UPS08853843

- Difficulty date: October 22, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,076 hours, 52,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FLUSH DOUBLER C3 DOOR SKIN BS 1228 L23R NEEDS VALIDATION FOR REPAIR SEQ 715-F1-55.  REPAIRED 52-02-00 FIG 4 SHEET 3 AND 52-04-01.
